×

Found 60 Documents (Results 1–60)

A characterization of Ricci solitons in Lorentzian generalized Sasakian space forms. (English) Zbl 1530.53061

MSC:  53C25 53E20 53E40
PDFBibTeX XMLCite
Full Text: DOI

The Fischer-Marsden conjecture on the generalized Sasakian-space-forms. (English) Zbl 1455.53005

Suh, Young Jin (ed.) et al., Proceedings of the 22nd international workshop on differential geometry of submanifolds in symmetric spaces and the 17th RIRCM-OCAMI joint differential geometry workshop. On the occasion of Prof. Young Jin Suh’s 65th birthday, Daegu, South Korea, July 31 – August 5, 2019. Suwon: Kyung Hee University, Research Institute of Real and Complex Manifolds (RIRCM); Osaka: Osaka City University Advanced Mathematical Institute (OCAMI). 171-181 (2019).
MSC:  53C30 53C25
PDFBibTeX XMLCite

Classification of generalized Sasakian space forms. (English) Zbl 1345.53040

Suh, Young Jin (ed.) et al., Proceedings of the 19th international workshop on Hermitian-Grassmannian submanifolds and the 10th RIRCM-OCAMI joint differential geometry workshop, Daejeon, Korea, October 26–28, 2015. Taejŏn: National Institute for Mathematical Sciences (NIMS). 187-194 (2015).
MSC:  53C25 53C15 53B20
PDFBibTeX XMLCite

Beyond generalized Sasakian-space-forms! (English) Zbl 1321.53049

Suh, Young Jin (ed.) et al., Real and complex submanifolds. Proceedings of the ICM 2014 satellite conference and of the 18th international workshop on differential geometry, Daejeon, Korea, August 10–12, 2014. Tokyo: Springer (ISBN 978-4-431-55214-7/hbk; 978-4-431-55215-4/ebook). Springer Proceedings in Mathematics & Statistics 106, 143-153 (2014).
MSC:  53C25 53C30
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

Main Field